# SDR ABXA9600460

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED LEFT HAND INBOARD FLAP INBOARD HINGE ARM CHAFED.  REPAIRED HINGE FITTING ON INBOARD FLAP, INBOARD HINGE THAT WAS CHAFED IAW ABX REA D857-12329MR.
